MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-251CM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported kinks and a leak in a single-lumen picc.The catheter was returned to avi for evaluation and the cause of the leak was a clean, perpendicular opening at the 4.2cm mark.There were no signs of kinking at the site of the opening.The type of securement device used is unknown.The cause of the opening could not be determined.
 
Event or Problem Description
Report of a hole in the catheter.

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key22100447
Report Number3015060232-2025-00014
Device Sequence Number7445841
Product Code LJS
UDI-Device Identifier00850030354303
UDI-Public(01)00850030354303
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberPICC-251CM
Device Catalogue Number80H02104
Device Lot Number03072517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown